# SDR HEEA079227

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 3,274 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Link
- Part number: 406010426101
- Part serial: AFS2192
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN ROTOR DRIVE LINK.
